Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
In This Section
Volume 2011, Issue 657 (Jan 2011)


Some local-global non-vanishing results of theta lifts for symplectic-orthogonal dual pairs

Shuichiro Takeda
  • Department of Mathematics, Purdue University, 150 North University Street, West Lafayette, IN 47907-2067, USA
  • Email:
Published Online: 2011-03-10 | DOI: https://doi.org/10.1515/crelle.2011.053


Following the approach of B. Roberts, we characterize the non-vanishing of the global theta lift for symplectic-orthogonal dual pairs in terms of its local counterpart. In particular, we replace the temperedness assumption present in Robert's work by a certain weaker assumption, and apply our results to small rank similitude groups. Among our applications is a certain instance of Langlands functorial transfer of a (non-generic) cuspidal automorphic representation of GSp(4) to GL(4).

About the article

Received: 2008-12-11

Revised: 2010-04-20

Published Online: 2011-03-10

Published in Print: 2011-08-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.053. Export Citation

Comments (0)

Please log in or register to comment.
Log in